# SDR WX0A2019100373426

- Difficulty date: October 2, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N322NV
- Make and model: Airbus A319-111
- Aircraft serial: 2528
- Aircraft time: 40,494 hours, 28,727 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED,  LOST OF CABIN PRESSURE.   R&R R1 & R2 DOOR SEALS, CABIN PRESSURE CONTROLLERS,
